# SDR AMTA200700111

- Difficulty date: February 25, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Engine: Rroyce RB211535E4
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: 4058650950
- Part serial: 92111916
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

F/O CDU INOPERATIVE.  REMOVED AND REPLACED CDU F/O`S SIDE IAW AMM.  CDU WAS HARD FAILED (BLANK), NOW OPS NORMAL.  (K)
